Doctor insights on:
Strange Eyesight Distortions Like Prisms
Migraine: I am guessing that you have intermittant episodes of odd lights in oval patterns with some greying out of the vision lasting 2 minutes to 2 hours. This is the pattern of occipital migraine. If it clears completly in between, that is almost cerainly what is happening. If something else is happening, or the vision does not return, then see your ophthalmologist. ...Read more
Sight is the sum of the light receptive and integrative capacity of the eye including best vision, color vision, night vision, depth vision, field of vision and the ability to track objects in motion. An ophthalmologist can measure these and determine the function of ...Read more
Pinhole effect: When you blink or squint it creates a pinhole effect which compensates for your myopia. ...Read more
Why does my eyesight change during the day ? Like it's very clear in the morning then blurry in the afternoon then clear at night ..
Why do I keep seeing stuff like bright lights with my vision? My eyesight is healthy and I have glasses? What is this?
My eyesight has changed. Everything now seems like the feeling you get if you haven't been a sleep for a long time, like everything is fake. Cause?
I would like to know what can do about my eyesight, I have been wearing glasses for 6 years now, and my eyesight is getting worse?
The right side of my face feels like it is numb. It does not look any different than it usually does and my eyesight is normal. What could this be?
Interesting query: Get this checked by either a neurologist or a dentist....could be involvement of your cranial nerves, like CN 5 which has sensory to facial muscles. ...Read more
Is there any certain activities that may make my eyesight worst like videogames,texting,etc im near sighted will these activities make my eyesight wor?
No strong evidence: Activities like videogames usually just cause dry and irritated eyes if done long enough. This may cause you to have blurred vision temporarly until you rest your eyes. There is no strong evidence that it will cause you to have a change in your prescription. Use your eyes, but give them a break so they don't get dry and irritated. ...Read more
More information: Try posting your question again with additional specifics. Online, it is difficult to determine why you feel like you are dreaming. Are you lightheaded? Are you having concurrent dimming or blurred vision? If so call your pcp or go the er immediately. It doesn't hurt to contact a medical professional in your area. ...Read more